# SDR 96FDEA01090

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19356
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Cracked
- Location: Bs 430-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 9L IS CRACKED AT BELLFRAME 440L LWR RIVET.  STR FLANGE CRACKED, VIEWED FROM UNDERSIDE AT RIVET BULKTAIL.  REMOVED DAMAGED SECTION OF STR 9L FROM STA 430 TO 450.  INSTALLED NEW SECTION OF STR 9L STA 430 TO 450 PER SRM 53-10-3 PGS 5, 6, 7 AND 8.
